On the geiger-nuttall relationship

Biswas, S. (1949) On the geiger-nuttall relationship Physical Review Letters, 75 (3). pp. 530-532. ISSN 0031-9007

Full text not available from this repository.

Official URL: http://prola.aps.org/abstract/PR/v75/i3/p530_1

Related URL: http://dx.doi.org/10.1103/PhysRev.75.530


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to American Physical Society.
ID Code:3715
Deposited On:18 Oct 2010 09:57
Last Modified:27 May 2011 08:59

Repository Staff Only: item control page